# SDR UPS08553207

- Difficulty date: August 13, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT MLG BODY DOOR TANG CUTOUT SEAL RETAINER SUPPORT BRACKET IS CRACKED AT LOWER CORNER.  REMOVED, FABRICATED AND INSTALLED PER SRM 51-20-02-G SRM 51-40-02.
